# SDR 95ZZZX6346

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5743D
- Make and model: Bell 206L-1
- Aircraft serial: 45388
- System (JASC): 6710 · Main Rotor Control
- Part: Cyclic Stick
- Part number: 206001344001
- Condition: Misinstalled
- Location: Pilot Cyclic
- Part time: 6,054 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEN PILOT'S CYCLIC STICK WAS INSTALLED AFTER INSPECTION, IT WAS RADIALLY TURNED ENOUGH OFF-CENTER TO CAUSE IT TO BE IN AN UNUSUAL OR UNNATURAL POSITIION DURING FLIGHT.  THE SLOTS FOR THE MOUNTING BOLTS ALLOW FOR A MODERATE AMOUNT OF RADIAL MOVEMENT IN THE LEVER ASSEMBLY.  SUBMITTER SUGGESTS THE CENTERING OF THE STICK SHOULD BE CHECKED TO PREVENT THIS CONDITION.  THIS COULD BE ACCOMPLISHED BY INSTALLING THE CYCLIC RIGGING BOLT IN THE PIVOT ASSEMBLY, THEN ROTATING THE STICK TO THE NORMAL NEUTRAL POSITION IN THE LEVER.
